# SDR AALA202502256176

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 13,003 hours, 4,879 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT LAVATORY DOOR WILL NOT OPEN. RESECURED UPPER TRACK AND REPLACED MISSING HARDWARE. OPERTIONAL CHECK GOOD. PER CMM 25-40-58.
